| Model Number |
20360 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/12/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the user experienced cold pixels.The laser power was lowered.It was noted that the physician performed a biopsy prior to the ablation procedure and also flushed the biopsy with a solution.There were no patient complications reported in relation to this event.
Additional Manufacturer Narrative
The cold pixel phenomenon was confirmed during the case.